Record number :
862690
Title of article :
Multiple positive solutions for a quasilinear elliptic equation with critical exponential nonlinearity Original Research Article
Author/Authors :
Bhatia Sumit Kaur، نويسنده , , K. Sreenadh، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
15
From page :
2368
To page :
2382
Abstract :
Let ΩΩ be a bounded domain in RN,N≥2RN,N≥2, with C2C2 boundary. In this work, we study the existence of multiple positive solutions of the following problem: (Pλ){−div(|∇u|2N−21+|∇u|2N∇u)+|u|2N−21+|u|2Nu=upeuNN−1,u>0inΩ,|∇u|2N−21+|∇u|2N∂u∂ν=λψuqon∂Ω, where λ>0,p>2N−1,q∈(0,N−1)λ>0,p>2N−1,q∈(0,N−1) and ψψ is a non-negative Hölder continuous function. We show that there exists Λ∈(0,∞)Λ∈(0,∞) such that (Pλ)(Pλ) admits at least two solutions in W1,N(Ω)W1,N(Ω) for λ∈(0,Λ)λ∈(0,Λ) and no solution for λ>Λλ>Λ.
Keywords :
multiplicity , Quasilinear elliptic equation , Nonlinear Neumann boundary condition
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2010
Link To Document :
بازگشت